From Northern Ireland:
Last summer, during a trip to America, my friend and training partner noticed his feet swollen during his stay. The condition has become worse and he has been off work for five months. As far as i know he has had all tests that can be given (X-Ray, MRI, blood for diabetes), and he has been given steroid injections, all to no avail. It is constantly painful, and he cannot even do gentle swimming. Can anyone please give any further advice or send us in another direction?
The limitations of this medium do not allow us to tell you what is wrong with your friend. I agree it does not sound like diabetes. However, there are a number of conditions that can cause this and they require follow-up with a physician for diagnosis. If your friend is not having any results using his current physician, I would have him request a consultation with another physician who can give him a second opinion regarding his problems. Clearly, it sounds like it having a large impact on his quality of life. The ailments that can cause the swelling are too diffuse to mention at present.
Original posting 31 Jan 2003
Posted to Diagnosis and Symptoms
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.